MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE XENON LIGHT SOURCE
Model Number CLV-S190
Medical Device Problem Codes Erratic or Intermittent Display (1182); Connection Problem (2900); Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the xenon light source had the front panel blinking, the switch at the 12:00 position was not working when it was exercised, the plastic tab inside the socket was sticky and was not moving freely, the connection was loose, and when connecting the universal light guide adapter, the connection did not stay secured and felt loose.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
VISERA ELITE XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25229502
Report Number3002808148-2026-16989
Device Sequence Number5017503
Product Code NWB
UDI-Device Identifier04953170301995
UDI-Public04953170301995
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K111425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown